You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1968/63/2
Уплотнения на бикомпакты и связь с бикомпактными расширениями и с ретракцией
Download
PDF
- Уплотнения на бикомпакты и связь с бикомпактными расширениями и с ретракцией
Article
Original scientific text
Title
Уплотнения на бикомпакты и связь с бикомпактными расширениями и с ретракцией
Authors
Ю. Смирнов
1
Affiliations
Москва, СССР
Fundamenta Mathematicae
1968/63/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
199-211
Main language of publication
Russian
Published
1968
Exact and natural sciences
mathematics